I have a rash on the outside of my nostrals and downward diagonally. sometimes it itches and has red bumps and or little pimples that have clear stuff in them when squeezed. I have been told it is rosecia and given a Finacea which makes it itch worse and does not cure it. I have been told by another dr. to use Triamcinolone Acetonide which is a steroid cream and seems to help and almost cure but then it comes back again. I have tried Bactroban cream on my own just because im desperate but it doesnt really help either. It seems to be worse in the summer than winter but is still there then too. I have changed soaps. i do use Flonase nasal spray but had used it years before this started showing up. ive had it 3-4 years now. Im caucasian, have no known alergies (allergies), am not sensitive to things, im a 43 year old female. Does Rosecia itch and have clear fluid bumps? help!
Rosacea begins as erythema (flushing and redness) on the central face and across the cheeks, nose, or forehead.
As rosacea progresses, other symptoms can develop such as semi-permanent erythema, dilation of superficial blood vessels on the face, red domed papules (small bumps) and pustules along with eye-related symptoms.
Rosacea has a hereditary component and those that are fair-skinned of European or Celtic ancestry have a higher genetic predisposition to developing it. Women are more commonly affected.
Steroid induced rosacea is the term given to rosacea caused by the use of topical or nasal steroids. These steroids are often prescribed for seborrheic dermatitis. Dosage should be slowly decreased and not immediately stopped to avoid a flare up.
Protection from the sun is important and daily use of a sunscreen of at least SPF 15 containing a physical blocker such as zinc oxide or titanium dioxide.
Topical azelaic acid such as Finacea (15%) or Skinoren (20%) may help reduce inflammatory lesions, bumps and papules of Rosacea. In your case if this is further irritating the skin then you should consider allergy as a possibility. Contact dermatitis which is an inflammation of the skin can present with fluid-filled blisters and itching.
Topical Corticosteroids will help in resolving the inflammation but it has to be used only for short periods of time.
The irritant/allergen causing this has to be identified and avoided to stop the recurrence of the skin inflammation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.